# SDR 96ZZZX894

- Difficulty date: January 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Iced Up
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4158 - SHORTLY AFTER TAKEOFF, THE FIRST OFFICER NOTICED AIR SPEED AND ALTIMETER INDICATORS WERE FLUCTUATING APPROXIMATELY 100 KNOTS.  AIRCRAFT RETURNED TO FIELD, LANDED WITHOUT FURTHER INCIDENT.  PIT MX ACTIVATED PITOT STATIC HEAT SYSTEM TO MELT ICE ACCUMULATION.  GROUND CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
